View Full Version : Advice needed for coming off propecia

01-13-2015, 05:09 AM
Hi guys, I little information about me I'm a 20 year old lad and my hair started thinning at the age of 18, but looking back at pics it's really got rapidly worse over the past year and has got a lot thinner all over! I've been on RU for 2 months and regaine for the past 6 months and I've had a bit of regrowth and my shedding has lowered! I suffer more from diffuse thinning than a receded hairline, ATM my hairline isn't too bad but it's still receding more and more.

But reading through the forums and hearing about people having success with lower doses on propecia, and with my hair getting thinner I decided to bite the bullet and try it at 0.25mg as I didn't wanna look back with regrets at not trying. So I took my first dose on Sunday, and I've not had any major problems like brain fog or gyno yet, but I have had a few difficulties down there with ED, in keeping and maintaining which is never normally a problem, and I've not woken or had any random boners throughout the day which I normally have! Which is a pretty scary experience as a 20 year old Ladd

Now I know I've only been on it for a couple of days and I'm an extremely chilled out guy so I don't think these problems are physchological or causes by anxiety or anything like that. But I would rather maintain a good sex life and ATM that's more important to me than losing hair as I can currently make my hair look okay with toppik. Now I know it will be a mot harder to keep my hair without proepciia but iif you could please respect my decision guys, I don't like the way it works or the way it mucks your hormones up, and after my scare I want to try and get off this s**t ! I don't wanna stay in it for longer and possibly get worse/more aside effects which will mean when I do come off the chances are it'll be harder for me to recover! ( I kmqw some people like Desmond have battles through the sides) fair okay to him that's great ☺️ But I'm a bit too worried to risk it seeing as I'm already getting sides from a well low dose

Sorry I've rambled on a bit lol, my question. do you think it's more beneficial to slowly ween off the drug, so lower the dose by half and then lower it more or then stop? Or can I stop taking it flat out seeing as I've literally only taken one dose? I just need to know what's gonna be best for my body to don

01-13-2015, 05:44 AM
My husband faced similar problem a year ago. We traveled to Thailand and went to a clinic at Phuket. My husband got proper treatment and most of the problem regarding his hair is now gone. You can visit their website at http://www.phukethairclinic.com/msp.html.

I think it may help you. Therefore, If you travel there you can watch beautiful scenery there. Its awesome.

01-14-2015, 07:13 AM
Hi Sabrina thanks for your response but at the moment I'm not worried about my hair I just want to know the safest way to come off the drug can you help me with that? Or is there anyone who knows the answer to that question or does it just depend on the individual and how long there been on the drug for? I've also been experiencing bad anxiety especially when sleeping which isn't helping at all! I'm just praying that seeing as I've only taken 0.25mg of the stuff that if I come off it my body will return to normal within a few weeks!

01-14-2015, 07:34 AM
Hy Sabrina thanks your response I appreciate it. ATM I'm only concerned about sorting out my other problems and finding a way which should be the "safest" to come off the drug. I'm not all at worried about my hair now cuzz when something like this happens you realise your overall health and welfare is much more important! I've also recently started to have anxiety problems especially when I'm sleep and I'm getting all worried about things and working up a sweat which probably isn't helping my problems either.

01-14-2015, 11:35 AM
As you have been taking a very low dose already and for two days then just stop taking it if you wish to stop you do not need to ween yourself off it for two .25mg tablets, the medication would not have had the chance to have any effect. I have been taking it for over 8 years but have skipped more than a week at a time over the 8 years without seeing a change. In fact I can off it for 2.5 months five years ago when I was traveling. If you are going to get that worked up about taking it then I agree you should stop.

01-15-2015, 04:39 AM
Hi garage land thanks for your response. Ahh cool that's great to hear I feel a lot better now and a lot less worried :) do you know how long after I took my first dose that it will take for my hormone and dht levels to return to how they were before?

01-15-2015, 09:25 AM
I've heard some people say it should take 1-2 weeks for your hormonal levels to return to normal after quitting but other have said it could take up to 30 days? Seeing as I only took one dose is it more likely to be 1 or maybe even 2 weeks for me?